Mirena Threads, Headaches and Nausea, Appt, Obgyn, Blurred Vision
I chose to have Mirena inserted after the birth of my son last October. I had it inserted around the middle of December (2009). The insertion was not that bad. However, I took the advice of a friend and took a lortab 30 min prior to my appt. The next 3 ... more »
I chose to have Mirena inserted after the birth of my son last October. I had it inserted around the middle of December (2009). The insertion was not that bad. However, I took the advice of a friend and took a lortab 30 min prior to my appt. The next 3 days I had cramping on and off and was bleeding everyday almost for the first 3 months. After that if has waivered off to light spotting every six weeks. I am always having cramping on and off and at four months in the cramping was so bad I almost had my husband take me to the emergency room in the middle of the night. After that the position of my threads had changed so I went in to be sure the mirena was still inserted properly. The doctor checked at which time he cut down my strings more (so that they don't continue to hurt my husband every time we have sex) and also had an ultrasound done to be sure it was still positioned correctly. After six months in which would of been the middle of June it all seemed to be working itself out and I was feeling better. Now, all of a sudden the last two weeks I have started feeling dizzy on a daily basis, blurred vision, headaches and nausea. I was certain there was no way it was the Mirena causing all of this and just figured it had to be something else going on with me physically but now I'm not so sure and after reading these post I feel convinced that it really could be my mirena. My husband is military so I am currently in NC and all my dr's are in GA but I will be going there next week and plan to make an appt with both my primary doctor and my obgyn dr to see what they think and try to find some solution to this. My son is 9 months old and is on the go all the time. Feeling like this actually scares me some days when trying to care for him. If anyone has experienced these exact symptoms and had mirena removed please message me and let me know if that actually helped your symptoms.